×

zbMATH — the first resource for mathematics

Über die Normalform analytischer Hamiltonscher Differentialgleichungen in der Nähe einer Gleichgewichtslösung. (German) Zbl 0143.10801

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arnold, V. I.: Kleine Nenner und Stabilitätsprobleme der Klassischen Mechanik und der Himmelsmechanik. Uspekhi Mat. Nauk USSR18, Nr. 6, 91-192 (1963) oder Russ. Math. Surveys18, 85-191 (1963).
[2] Kolmogoroff, A. N.: Über bedingt periodische Bewegungen bei kleinen Störungen der Hamiltonschen Funktion. Doklady Akad. Nauk USSR98, Nr. 4, 527-530 (1954). (Russisch.)
[3] Moser, J.: On invariant curves of area-preserving mappings of an annulus. Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II, Nr. 1 (1962). · Zbl 0107.29301
[4] ?? Combination tones for Duffing’s equation. Comment. Pure Appl. Math.18, 167-181 (1965). · Zbl 0136.08303 · doi:10.1002/cpa.3160180116
[5] Rüssmann, H.: Über das Verhalten analytischer Hamiltonscher Differentialgleichungen in der Nähe einer Gleichgewichtslösung. Math. Ann.154, 285-300 (1964). · Zbl 0124.04701 · doi:10.1007/BF01362565
[6] Siegel, C. L.: Vorlesungen über Himmelsmechanik. Berlin, Göttingen, Heidelberg: Springer 1954. · Zbl 0098.23601
[7] ?? Über die Existenz einer Normalform analytischer Hamiltonscher Differentialgleichungen in der Nähe einer Gleichgewichtslösung. Math. Ann.128, 144-170 (1954). · Zbl 0057.32002 · doi:10.1007/BF01360131
[8] ?? Iteration of analytic functions. Ann. Math.43, 607-612 (1942). · Zbl 0061.14904 · doi:10.2307/1968952
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.